# SDR SIMA991832

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperable
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3585 - SOME OF THE EMERGENCY EXIT LIGHTS DO NOT ILLUMINATE.  REPAIRED BROKEN GROUND WIRE ON POWER SUPPLY 22LN P1 CANNON PLUG AND REMOVED AND REPLACED POWER SUPPLY AT LOCATION 22LN IAW AMM 33-50-10.  OPERATIONAL CHECK NORMAL.  (X)
